| Catalog Number |
03-2794-0 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
Event or Problem Description
It was reported to fresenius that a blood leak occurred during the patient¿s hemodialysis (hd) treatment with the combiset bloodlines.A hole occurred in the blood pump tubing segment that allowed air to enter the circuit and resulted in a blood leak.Additional information was obtained during follow-up.The reported issue occurred approximately two hours after treatment initiation.A blood leak was visually observed by the clinic staff.Treatment was paused.The patient¿s blood was returned.The patient¿s estimated blood loss (ebl) was not quantified.No serious injury or required medical intervention resulted from the reported issue.Treatment was resetup on the same machine and completed with new supplies.The sample was discarded and is not available to be returned to the manufacturer for physical evaluation.The machine was pulled from service following treatment.An evaluation was performed and no issues were identified.The machine was returned to service.
Event or Problem Description
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.